# SDR 0600601236

- Difficulty date: March 24, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N236NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46934
- Aircraft time: 91,613 hours, 19,889 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO MSP FROM AMS, AFT CARGO FIRE WARNING ILLUMINATED.  CREW FOLLOWED COM PROCEDURE AND DIVERTED TO KEF FOR AN UNEVENTFUL LANDING.  VISUAL INSPECTION OF AFT CARGO COMPARTMENT REVEALED NO EVIDENCE OF FIRE.  DE-ACTIVATED FIRE DETECTION SYSTEM AND CONTINUED TO MSP WITH PASSENGERS ONLY.  REPLACED ALL MID AND AFT CARGO SMOKE DETECTORS.  OPERATION CHECKS GOOD.
